# SDR REXA2022063001420

- Difficulty date: May 2, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Fs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK HAS AREA OF CORROSION AT FS 370.  .5" X .5" X .024" DEEP	REPLACED LH SIDE SEAT TRACK FOR CORROSION AT FS 370.00
